# SDR CALA2025070106106

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH DOOR CREASE BEAM HAS MULTIOPLE SPOTS OF CORROSION.  REMOVED CORROSION ORG THICKNESS .180 REMOVED .105 REMAINING .075 AND FOUND TO BE OUT OF LIMITS PER EC/RA 5321-01330 REV A AND SRM 53-70-15-1A-1. REMOVED CREASE BEAM PER B737-800 SRM 51-40-02. LOCATED AND DRILLED NEW CREASE BEAM PER B737-800 SRM 51-40-05 INSTALLED CREASE BEAM PER B737-800 SRM 51-40-02 AND BAC DWG 147A8540 REV C.
